# SDR SIMA200416201

- Difficulty date: June 7, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N398AM
- Make and model: Saab 340B
- Aircraft serial: 340B398
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: MS274601
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED THE EMERGENCY LIGHT ARMING BUTTON TO BE INOPERATIVE.  MAINTENANCE REPLACED THE COCKPIT EMERGENCY LIGHT SWITCH IAW MFG MM.  OPS CHECK WAS GOOD AND AIRCRAFT RETURNED TO SERVICE.  (SW21200407466)
